I am a 35 year old who has been taking Synthroid for about a year. About 5 weeks ago my endocrinologist increased my med to 0.125mcg once a day. About a week later I thought I had a yest infection and was given Diflucan and a cream for the itch. A week after that I had a miscarrage and thought I had another yeast infection as was given another Diflucan. However, I am now thinking it wasn't a yeast infection. I have since had on and off vulvar itching, sometimes it is extremely intense. There has been both small and large amounts of a whiteish odor-free discharge. I have also developed what look like little "paper cuts" on my vulva. They are not blisters, but instead look like tiny slits. A new symptom that I have developed this week is that my gums above my teeth are very sensative and red and the entire lining of my mouth feels inflamed and like it is about to split! I have also developed a few cuts along the inside of my gum line along my cheek. I was wondering if since the two types of skin are similar, could this be a reaction from the increase of synthroid. I know hormones can throw yout body for a loop. I was also wondering if since I took two cycles of Diflucan, could I have killed off two much good bacteria in my body? I began eatting yogurt last night just incase. The soonest I could get in to see my gynocologist is next Tuesday, so I would appreciate any insite. ThanksReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?